# SDR HALA95123

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bolt
- Condition: Sheared
- Location: Lt Le Slat
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - FLT 138 - SLATS DO NOT EXTEND EVENLY.  AIRCRAFT ROLLED RIGHT (CONTROLLABLE) ON INITIAL SLAT EXTENTION.  ON THE GROUND LEFT SLAT REMAINED EXTENDED ON SHUT DOWN.  FOUND SHEARED BOLT ON INBOARD SLAT ACTUATOR ROD END BOLT (LEFT WING SLATS).  REMOVED AND REPLACED ROD END BOLT.  SLAT OPERATIONAL CHECK GOOD PER MM 27-80-5.  (M)
